# SDR DALA13036503137

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA FRAMES 16 & 20 FLOOR SUPPORT Y1292 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMIT IAW SRM 53-11-15.  R & R Y1292 FLOOR SUPPORT IAW SRM 51-42-11 & TRM 53-21-01.
